R. Agarwal, M. Meehan, and D. O'Regan, Fixed point theory and applications, Cambridge University Press, 2004.
 A. Aghajani, J. Banas, and Y. Jalilian, Existence of solution for a class nonlinear Voltrra sigular integral, Appl. Math. Comput., 62 (2011), pp. 1215-1227.
 A. Aghajani, M. Mursaleen, and A. Shole Haghighi, Fixed point theorems for Meir-Keeler condensing operators via measures of noncompactness, Acta Mathematica Scientia., 35 (2015), pp. 552-566.
 I. Altun and D. Turkoglu, A fixed point theorem for mappings satisfying a general contractive condition of operator type, Journal of Computational Analysis and Applications., 9 (2007), pp. 9-14.
 R. Arab, R. Allahyari, and A. Shole Haghighi, Construction of a Measure of Noncompactness on BC($Omega$) and its Application to Volterra Integral Equations, Mediterr. J. Math., 13 (2016), pp. 1197-1210.
 Sh. Banaei, M.B. Ghaemi, and R. Saadati, An extension of Darbo's theorem and its application to system of neutral diferential equations with deviating argument, Miskolc Mathematical Notes, 18 (2017), pp. 83-94.
 J. Banas, M. Jleli, M. Mursaleen, and B. Samet, Advances in Nonlinear Analysis via the Concept of Measure of Noncompactness, Springer, Singapore, 2017.
 J. Banas and K. Goebel, Measures of noncompactness in Banach spaces, Lecture Notes in Pure and Applied Mathematics, New York, 1980.
 J. Banas, D. O'regan, and K. Sadarangani, On solutions of a quadratic hammerstein integral equation on an unbounded interval, Dynam. Systems Appl., 18 (2009), pp. 251-264.
 G. Darbo, Punti uniti in trasformazioni a codominio non compatto, Rend. Sem. Mat. Univ. Padova., 24 (1955), pp. 84-92.
 M.A. Darwish, Monotonic solutions of a convolution functional integral equation, Appl. Math. Comput., 219 (2013), pp. 10777-10782.
 V. Karakaya, N. El Houda Bouzara, and Y. Atalan, Existence of tripled fixed points for a class of condensing operators in banach spaces, The Scientific World Journal, (2014), pp. 1-9.
 K. Kuratowski, Sur les espaces, Fund. Math., 15 (1930), pp. 301-309.
 A. Meir and E. Keeler, A theorem on contraction mappings, J. Math Anal Appl., 28 (1969), pp. 326-329.
 M. Mursaleen and S.A. Mohiuddine, Applications of measures of noncompactness to the infinite system of differential equations in $l_p$ spaces, Nonlinear Analysis., 75 (2012), pp. 2111-2115.
 L. Olszowy, Solvability of infinite systems of singular integral equations in Frechet space of continuous functions, Computers and Mathematics with Applications, 59 (2010), pp. 2794-2801.
 A. Samadi and Mohammad B. Ghaemi, An extension of Darbo fixed point theorem and its applications to coupled fixed point and integral equations, Filomat., 28 (2014), pp. 879-886.
 B. Samet, Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces, Nonlinear Analysis, 72 (2010), pp. 4508-4517.